# SDR RAIA201901230001

- Difficulty date: January 23, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL HAS CORROSION BETWEEN FR 54 & 55. REMVED & REPLACED LT FLOOR SILL AT FR 52-56.
